ON MAXIMAL FUNCTION AND V-CONJUGATION

Samra Sadikovic

DOI Number
10.22190/FUMI1605999S
First page
999
Last page
1009

Abstract


In this paper we prove that on the 3-series field H1 cannot be defined by means of the V-conjugation. In other words, the norms kfkH1 and k ˜ fkL1 are not equivalent in the case of the 3-series field. This gives a new proof to the result of Memić [7], which answers a question raised by P. Simon [13]. Also, we prove that the mean value of function f ∈ L1(G) on the coset IN−1(x) is dominated by either MN−1 or MN on some translated element.


Keywords

Maximal function; V-conjugation; Vilenkin groups

Keywords


V-conjugation, maximal function, Vilenkin groups

Full Text:

PDF

References


M. Avdispahić, N. Memić and F. Weisz: Maximal functions, Hardy spaces and Fourier multiplier theorems on unbounded Vilenkin groups. J. Math. Anal. Appl. 390 (2012), 68–73.

I. Blahota, G. Gát and U. Goginava: Maximal operators on Fej´er means of Vilenkin-Fourier series. J. Ineq. Pure and Appl. Math. 7(4), Art 149,(2006).

N. Fujii: A maximal inequality for H1 functions on the generalized WalshPaley group. Proc. Amer. Math. Soc. 77 (1979), 111–116.

G. Gát: Cesaro means of integrable functions with respect to unbounded Vilenkin systems. J. Approx. Theory 124 (2003), no. 1, 25–43.

G. Gát: On the a.e. convergence of Fourier series on unbounded Vilenkin groups. Acta Math. Acad. Paed. Ny´ıregyhásiensis 15 (1999), 27–34.

U. Goginava: The maximal operator of Marcinkiewicz-Fej´er means of the d-dimensional Walsh- Fourier series. East J. Approx.12 (3) (2006), 295–302.

N. Memić: On the boundedness of the V-conjugation operator on Hardy spaces.. N.Z.J.Math. Volume 42 (2012), 121–129.

J. Pál - P. Simon: On a generalization of the concept of derivative. Acta Math. Acad. Sci. Hung. 29(1-2) (1977), 155–164.

J. J. Price: Certain groups of orthonormal step functions. Canad. J. Math. 9 (1957), 413–425.

F. Schipp: Certain rearrangements of series in the Walsh series. Mat. Zametki 18 (1975), 193–201.

F. Schipp, W. R. Wade, P. Simon and J. Pal: Walsh series: An introduction to dyadic harmonic analysis. Adam Hilger, Bristol and New York, 1990.

P. Simon: Cesàro summability with respect to two-parameter Walsh systems. Monatsh. Math. 131 (2000), 321–334.

P. Simon: Investigations with respect to the Vilenkin system. Ann. Univ. Sci. Budapest. Sect. Math. 27 (1982), 87–101.

P. Simon: Veraligemeinerte Walsh-Fourierreihen II. Acta Math. Acad. Sci. Hung. 27 (1975), 329–341.

N. Ja. Vilenkin: On a class of complete orthonormal systems. Izv. Akad. Nauk SSSR, Ser. Math., 11 (1947), 363–400. (Russian), English transl.: Amer. Math. Soc. Transl., 28 (1963), 1–35.

F.Weisz: Bounded operators on Weak Hardy spaces and applications. Acta Math. Hungar 80 (1998), 249–264.

F. Weisz: Cesàro summability of one- and two-dimensional Walsh-Fourier series. Analysis Math. 22(1996), 229–242.

F. Weisz: Cesàro summability of two-dimensional Walsh-Fourier series. TAMS 348(6) (1996), 2196–2181.

F. Weisz: Martingale Hardy spaces and their applications in Fourier analysis. Lect. Notes in Math. 1568, Springer (Berlin-Heidelberg-New York, 1994).

F. Weisz: -summability of Fourier series. Acta Math. Hungar. 103(1-2) (2004), 139–176.


Refbacks

  • There are currently no refbacks.




© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)